# SDR DL72L000499

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,771 hours, 48,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583156
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERNAL DOUBLER OF THE AFT LAVATORY SERVICE PANEL CUTOUT WAS FOUND TO BE DISBONDED AT AN EXISTING REPAIR.  THE SKIN AND DOUBLER WAS CUTOUT AND REMOVED FROM AROUND THE AFT LAV SERVICE PANEL AREA.  THE SECTION OF SKIN WAS REPLACED AND SPLICED IN USING AN INTERNAL REPAIR DOUBLER.  THE DAMAGE WAS FOUND AT HMV.
